PDA

View Full Version : (opioids) Kratom: Does it cause anyone else to get an erection?



Kratom bomb
15-02-2013, 14:27
I use kratom a lot. I take doses between 14-40 grams at a time. I don't us it every day, I use it on average 12 times a month. I use powdered Bali and it works very well for me, but I have noticed that every time I do it I have an erection for hours on end. It's not that I'm thinking sexually, or excited. I just get an erection and it won't go away. It's not a rock-hard, super erection that you would expect from viagra or something, but an erection nonetheless. Can anyone else relate to this, or possibly explain the mechanism of action? Why am I getting erections from kratom? It also makes me itch more than normal opioids.

blight12
15-02-2013, 15:49
Yes. Perfectly normal (its an opiate thing, low BP or vasodiliation i think) and annoying as hell because it doesnt come with any interest in making use of it.

liftedgift
15-02-2013, 16:16
whaaat? I've never gotten stiffys continuously while on kratom but who knows man maybe your body is just feeling so good.

DickTate
15-02-2013, 16:22
Yes. Perfectly normal (its an opiate thing, low BP or vasodiliation i think)

I strongly disagree. Quite the opposite is typical for opiates. No desire and very low libido are the main symptoms. If the right stimulus is given performing is no problem (depending on potency/dose etc) but achieving a climax can be really hard to pretty impossible.

Never heard about that, never experienced anything like this and I don't know anybody who has.

Kratom bomb
15-02-2013, 18:05
I remember hydrocodone doing this to me as well, although, not so consistently. When I'm on any opiate, I find it difficult-impossible to climax. I'd like to hear more opinions, facts if any, and experiences on this. Maybe there is a single alkaloid responsible for this. I find that kratom has more physical side-effects than any other opioid, not that they are severe, the itching can be unbearably intense at times though.

blight12
15-02-2013, 18:26
I strongly disagree. Quite the opposite is typical for opiates. No desire and very low libido are the main symptoms. If the right stimulus is given performing is no problem (depending on potency/dose etc) but achieving a climax can be really hard to pretty impossible.

Never heard about that, never experienced anything like this and I don't know anybody who has.

Your lucky then but others get it as well. Its easy to miss though. Also as implied in my post, its not linked to any arousal or anything related like you are saying. Its just a wired semi erection (like 1/3 or 1/4 of one) that comes now and again and goes away quickly.

I also made a post there a while back and it seems common.

Kratom bomb
15-02-2013, 19:01
I would say it is more like 1/2 or 3/4 of a regular erection for me, and does not go away easily, there seems to be no way of getting rid of it. It's easy to hide though, it basically gets hard and then doesn't stand erect. Unless your cloths allow it to stand erect.

Venrak
15-02-2013, 19:27
As always, if you have a full erection for more than four hours you need to consult a doctor.

Just throwing that out there.

bmxxx
15-02-2013, 20:41
the last time i used kratom, this was such a problem that walking around w/ a tent for like 2hrs left my lower-back sore (from forward-hunching, trying to lessen the obvious of the wood i was working with..)

i also recall this being an issue w/ oxy at times when i used to be a junkie, tho on kratom it seemed more pronounced than i recalled oxy doing (surely this has to do w/ kratom's similar MOA to yohimbine?)

bmxxx
15-02-2013, 20:42
As always, if you have a full erection for more than four hours you need to consult a doctor.

Just throwing that out there.

fwiw, i've had so many 5+hr stiffies and have never had a problem. only one of those times did it even approach the realm of 'maybe i should go the hospital'..

blight12
15-02-2013, 22:16
I would say it is more like 1/2 or 3/4 of a regular erection for me, and does not go away easily, there seems to be no way of getting rid of it. It's easy to hide though, it basically gets hard and then doesn't stand erect. Unless your cloths allow it to stand erect.

Lol yeah, 3/4 is exactly right. I find ignoring it works, maybe a slap or two and some stern words. Its like a miserable excuse for an erection, it just thickens slightly then lies there limply like a half dead slug. Its insulting.

Kratom bomb
16-02-2013, 04:44
As always, if you have a full erection for more than four hours you need to consult a doctor.

Just throwing that out there.

I would agree with you on this if it was a full erection we were talking about. This erection also goes away briefly and then returns quickly. There's no need to worry about blood flow being too heavily directed away from the heart when this occurs. So I must respectfully disagree.

Venrak
16-02-2013, 05:03
I don`t see what you were disagreeing with since i said full erection, and you have been discussing partial erections, so obviously this doesn't apply to you precisely at this moment, but it might to others.

That is why I said it.

Benjo Diazepine
16-02-2013, 05:15
Weird. I've never experienced any such thing on kratom or any other opioid.
I understand it *is* common in withdrawal though.
OP, those are really high doses of kratom you're taking.

RobotRipping
16-02-2013, 05:22
for aesthetic purposes i wish kratom would make my shit look 3/4 erect all the time lol. Unfortunately opiates murder sex drive and any pleasure from sex for me, so no random erections while on opiates or kratom for me anyway.

do you get this effect from the 10g doses too? or just the high ones? if it's the high doses then i bet the stimulant edge that kratom has comes out more. Though with bali, i don't know, usually just take 8-12g/dose of it, 24g/dose would make me sick probably.

if you mean you consume kratom at 10-40g per day then that's understandable but 40g dose sounds like it would cause a shit load of side effects, especially if you aren't dependent on kratom.

blight12
16-02-2013, 05:42
OP, those are really high doses of kratom you're taking.

I think Kratom can variate alot on dosages per person. From my first use i had to take 25g for any decent effects, plus i had never touched any other opiate before. And i tested many plain leaf brands to make sure. Now for practicality purposes i need to take strong extracts. Just the though of consuming 25g of leaf again strikes terror deep in my soul. Eating kratom leaf is torture.

Kratom bomb
16-02-2013, 07:18
for aesthetic purposes i wish kratom would make my shit look 3/4 erect all the time lol. Unfortunately opiates murder sex drive and any pleasure from sex for me, so no random erections while on opiates or kratom for me anyway.

do you get this effect from the 10g doses too? or just the high ones? if it's the high doses then i bet the stimulant edge that kratom has comes out more. Though with bali, i don't know, usually just take 8-12g/dose of it, 24g/dose would make me sick probably.

if you mean you consume kratom at 10-40g per day then that's understandable but 40g dose sounds like it would cause a shit load of side effects, especially if you aren't dependent on kratom.

I said I take 14-40 grams 12 times a month. I almost never do any other opioid unless it is prescribed... sigh. lol.
I still have a huge tolerance to opioids though, it just never goes down. The erections occur when I take higher doses, >28 grams. I'm nowhere near dependent on kratom or any other opioid.

RobotRipping
16-02-2013, 07:41
in that case i'd say there's likely some alkaloid in kratom that causes this, but maybe it's only noticed once there's enough of it to affect your body, like in high doses. I've honestly never heard of this issue before so find it kind of strange and will have to investigate further.

bmxxx
16-02-2013, 16:14
perhaps not the best spot to ask this, but is there any standard way of preparing kratom powder extract? like, the kind from teh store that's just a disgusting stadnardized extract powder? water+powder isn't quite cutting it (fats ie butter seem to help, but something tells me i should be doing a filtration step before drinking this shit, i've just got no clue how to snag the alks before doing so!)

blight12
16-02-2013, 16:28
Heroin did the same thing.

tentram
16-02-2013, 18:05
Yeah quite a few people who have just injected an opioid experience an erection come on, myself included. Its not your usual hard on either if ya know whaddi mean.